Texas, 2023

Tornado and Hail in Texas, June 11 to 13, 2023

June 11 to 13, 2023 · NWS SJT · 37 events in 8 counties and zones

West central Texas was located to the south of a stationary frontal boundary and east of a surface dryline through this time frame. As a result, abundant low level moisture was across the area, along with strong to extreme instability and adequate deep layer shear for severe thunderstorms including supercell storms to develop.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SJT wrote it up.

West central Texas was located to the south of a stationary frontal boundary and east of a surface dryline through this time frame. As a result, abundant low level moisture was across the area, along with strong to extreme instability and adequate deep layer shear for severe thunderstorms including supercell storms to develop. Most of the severe storms occurred east of an Abilene to Eden to Menard line during the afternoon and evening hours. The severe storms produce large to very large hail along with isolated damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jun 11, 1:58 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 1:58 PM CST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
258 PM CDT Sun Jun 11 2023

...New LONG TERM...

.SHORT TERM...
(This evening through Monday)
Issued at 205 PM CDT Sun Jun 11 2023

A band of scattered thunderstorms is indicated by the multiple
short range models (CAMs included) this afternoon and evening.
This activity is most likely to occur across areas near Abilene
and move east along the I-20 corridor. Recent satellite imagery
indicates a small amount of cumulus developing, which may
indicate this solution is likely to be the expected outcome. A
Marginal Risk for severe weather has been included across this
area for the remainder of today by the Storm Prediction Center.
Large hail (1"+ in diameter) and damaging winds (60 MPH range) are
the main hazards.

Otherwise, the bigger risk across the area with regards to severe
weather is on Monday afternoon and evening. It is worth
mentioning that the best odds of seeing this activity for tomorrow
remains across areas east of a Throckmorton to Junction line.
Isolated to scattered thunderstorms are a possibility (20-30%
chance). Any thunderstorm activity will be capable of producing
large hail (2"+ in diameter) and damaging winds (60 MPH range). An
isolated tornado cannot be ruled out. Otherwise, high
temperatures will continue to be on the rise with highs well into
the triple digits.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 258 PM CDT Sun Jun 11 2023

Storms across the Big Country and Heartland that develop Monday
afternoon may linger into evening hours, but otherwise looks like
a predominantly dry forecast for the upcoming week and weekend
for now. Same basic idea continues...with a trough to the east and
a trough to the west and leaving a weak ridge in place across the
Southern Plains for most of the week. May have a bit of a
weakness in the ridge and more zonal flow for mid week and
forecasted temperatures are down a few degrees verse what we were
looking at yesterday. But ridge builds back into place for the
weekend and temperatures again start to climb well above 105 in
some areas. As mentioned yesterday, will be interesting to watch
whether temperatures can be maximized with the abundant unusually
green conditions across much of the area, as well as the
evapotranspiration going on. Temperatures around San Angelo this
afternoon are lagging behind some what is expected, although
dewpoints are higher and the Apparent temperatures are well above
100. As some drying occurs this week, may well see this few
degrees temperature difference come to an end and allow readings
to soar.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Sun Jun 11 2023

VFR conditions are expected for the remainder of the TAF period.
Scattered thunderstorms are possible (20-30% chance) in the
vicinity of the KABI terminal. Erratic wind shifts are possible in
the vicinity of this activity. Otherwise, the remainder of the
terminals will largely see brief gusty winds this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     70 100  69  96 /  20  20  20   0
San Angelo  73 104  73 103 /  10  10  10   0
Junction    73 102  74 105 /   0  10  10   0
Brownwood   70 101  71 102 /  20  30  20  10
Sweetwater  70 100  69  98 /  10  10  10   0
Ozona       74 102  74 102 /  10   0  10   0
Brady       72 100  72 100 /  10  10  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...41
LONG TERM....07
AVIATION...41
Hazardous weather outlook, Jun 11, 2:35 PM CST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
335 PM CDT Sun Jun 11 2023

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122045-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
335 PM CDT Sun Jun 11 2023

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible across areas near Abilene and also for
areas east of Abilene on I-20. The main hazards are large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered strong to severe thunderstorms are possible again on
Monday. Large hail and damaging winds are the main concerns.

Temperatures above 105 degrees are possible through the end of
the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jun 11, 1:51 PM CST, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
251 PM CDT Sun Jun 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     3 W San Angelo          31.45N 100.50W
06/09/2023                   Tom Green          TX   Public

            Roof peeled off, fence blow away.

&&

JD
Special weather statement, Jun 11, 2:49 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service San Angelo TX
349 PM CDT Sun Jun 11 2023

TXZ066-112130-
Runnels TX-
349 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of Runnels County
through 430 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wilmeth, or near Wingate. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Winters, Maverick, Hatchel, Crews, Norton, Benoit, Wingate, Drasco,
Pumphrey, Wilmeth and Lake Winters Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3172 9972 3182 10024 3208 10023 3208 9971
TIME...MOT...LOC 2048Z 284DEG 4KT 3196 10014

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

AP
Special weather statement, Jun 11, 3:23 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service San Angelo TX
423 PM CDT Sun Jun 11 2023

TXZ066-127-139-112215-
Runnels TX-Coleman TX-Taylor TX-
423 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northwestern
Coleman, southern Taylor and northeastern Runnels Counties through
515 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Drasco, or near Bradshaw, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tuscola, Lawn, Bradshaw, Goldsboro, Drasco and Ovalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3206 10008 3221 10008 3228 9963 3200 9963
TIME...MOT...LOC 2122Z 277DEG 6KT 3213 9997

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

AP
Special weather statement, Jun 11, 3:53 PM CST, 35 minutes before
Special Weather Statement
National Weather Service San Angelo TX
453 PM CDT Sun Jun 11 2023

TXZ066-139-112245-
Runnels TX-Coleman TX-
453 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of central Coleman and
northeastern Runnels Counties through 545 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Talpa, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coleman, Winters, Santa Anna, Novice, Glen Cove, Benoit, Voss, Silver
Valley, Crews, Valera, Talpa, Hatchel, Echo, Mozelle, Lake Winters
Lake, Fisk, Shields and Hords Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Texas.

&&

LAT...LON 3181 9997 3205 9984 3195 9920 3152 9940
TIME...MOT...LOC 2153Z 289DEG 21KT 3185 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

AP
Special weather statement, Jun 11, 4:01 PM CST, 27 minutes before
Special Weather Statement
National Weather Service San Angelo TX
501 PM CDT Sun Jun 11 2023

TXZ054-066-127-112245-
Runnels TX-Nolan TX-Taylor TX-
501 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of southeastern Nolan,
southwestern Taylor and northwestern Runnels Counties through 545 PM
CDT...

At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wingate, moving north at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nolan, Hylton, Coronados Camp, Wingate, Happy Valley, Drasco,
Pumphrey, Shep, Wilmeth and Camp Butman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Texas.

&&

LAT...LON 3239 10024 3218 9982 3195 10015 3197 10024
      3208 10024 3209 10028
TIME...MOT...LOC 2200Z 193DEG 10KT 3204 10017

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

sn
Special weather statement, Jun 11, 4:09 PM CST, 19 minutes before
Special Weather Statement
National Weather Service San Angelo TX
509 PM CDT Sun Jun 11 2023

TXZ113-127-128-112300-
Callahan TX-Jones TX-Taylor TX-
509 PM CDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northwestern
Callahan, southeastern Jones and northeastern Taylor Counties through
600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Potosi, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abilene, Clyde, Baird, Wylie, Tye, Tuscola, Hawley, Buffalo Gap,
Eula, Dudley, Potosi, View, Hamby, Caps, Dyess Afb, Impact, Camp
Tonkawa and Kirby Lake.

This includes Interstate 20 between Mile Markers 275 and 309.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Texas.

&&

LAT...LON 3254 9961 3252 9961 3252 9954 3242 9931
      3215 9968 3229 9999 3263 9982
TIME...MOT...LOC 2209Z 213DEG 10KT 3231 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

AP

The radar

The Dyess AFB radar (KDYX), 49 km away, was scanning. The volume nearest the first event began at 22:27 UTC.

Open the radar archive at this moment

Event by event

34 hail, 1 thunderstorm wind, 1 tornado, 1 funnel cloud. Local standard time, as filed.

Hail, Taylor

When
June 11, 4:28 PM CST
Where
Taylor County, 3 mi WNW of Potosi
Measured
1 in hail
Reported by
Public
Coordinates
32.330, -99.720

Public reported quarter size hail.

Hail, Taylor

When
June 11, 4:44 PM CST
Where
Taylor County, 1.81 mi SW of Wylie
Measured
1.25 in hail
Reported by
Public
Coordinates
32.360, -99.790

Public reported half dollar size hail.

Hail, Taylor

When
June 11, 4:45 PM CST
Where
Taylor County, Abilene
Measured
1.5 in hail
Reported by
Public
Coordinates
32.450, -99.730

Public reported ping pong ball size hail.

Hail, Taylor

When
June 11, 4:45 PM CST
Where
Taylor County, 2.38 mi SSW of Wylie
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
32.350, -99.790

An Amateur Radio operator reported golf ball size hail 5 miles north-northeast of Buffalo Gap.

Hail, Taylor

When
June 11, 5:01 PM CST
Where
Taylor County, 0.69 mi N of Potosi
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
32.330, -99.670

Amateur radio operator reported ping pong ball size hail.

Hail, Jones

When
June 11, 5:45 PM CST
Where
Jones County, 3.12 mi SW of Stith
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
32.520, -99.970

A Trained Spotter reported golf ball size hail 3 miles southwest of Stith.

Hail, Taylor

When
June 11, 5:45 PM CST
Where
Taylor County, 2.38 mi SSW of Wylie
Measured
1.5 in hail
Reported by
Public
Coordinates
32.350, -99.790

A picture of ping pong ball size hail was posted on Facebook.

Hail, Jones

When
June 11, 5:53 PM CST
Where
Jones County, 3.22 mi WSW of Stith
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
32.530, -99.980

Trained spotter reported half dollar size hail from the intersection of County Road 416 and Wimberly Road.

Hail, Jones

When
June 11, 6:13 PM CST
Where
Jones County, 0.58 mi E of Hawley
Measured
1.75 in hail
Reported by
Public
Coordinates
32.620, -99.820

The public reported golf ball size hail in Hawley.

Hail, Jones

When
June 11, 6:42 PM CST
Where
Jones County, 1.35 mi ESE of Hawley
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.610, -99.810

Amateur radio operator reported quarter size hail in Hawley.

Thunderstorm Wind, Shackelford

When
June 11, 6:50 PM CST
Where
Shackelford County, 3.54 mi ENE of Albany
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
32.745, -99.242

Mesonet site reported a 58 mph wind gust.

Hail, Jones

When
June 11, 11:28 PM CST
Where
Jones County, 0.58 mi W of Stamford
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
32.950, -99.790

A trained spotter called in golf ball size hail.

Tornado, Jones

When
June 11, 11:35 PM CST to 11:39 PM CST
Where
Jones County, 4.64 mi W of New Hope to 4.21 mi W of New Hope
Rating
EFU
Path length
0.43 mi
Path width
50 yd
Reported by
Law Enforcement
Coordinates
32.870, -99.860

Law Enforcement called stating that a Deputy south of Stamford reported a possible tornado which was rain wrapped and heading toward Avoca.

Hail, Jones

When
June 11, 11:41 PM CST
Where
Jones County, 1.35 mi WSW of Stamford
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
32.940, -99.800

A trained spotter called in ping pong ball size hail.

Hail, Concho

When
June 12, 5:16 PM CST
Where
Concho County, 3.26 mi ESE of Millersview
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
31.400, -99.720

Storm chaser reported quarter size hail.

Hail, Concho

When
June 12, 5:32 PM CST
Where
Concho County, 6.28 mi SE of Millersview
Measured
1 in hail
Reported by
Public
Coordinates
31.360, -99.690

Public reported quarter size hail.

Hail, McCulloch

When
June 12, 5:40 PM CST
Where
McCulloch County, 2.76 mi N of Salt Gap
Measured
2.25 in hail
Reported by
Public
Coordinates
31.340, -99.600

The public reported greater than hen egg size hail 3 miles north of Salt Gap.

Hail, McCulloch

When
June 12, 5:41 PM CST
Where
McCulloch County, 2.07 mi N of Salt Gap
Measured
2 in hail
Reported by
Public
Coordinates
31.330, -99.600

The public reported hen egg size hail 2 miles north of Salt Gap.

Hail, McCulloch

When
June 12, 5:44 PM CST
Where
McCulloch County, 2.07 mi N of Salt Gap
Measured
2.5 in hail
Reported by
Public
Coordinates
31.330, -99.600

The public reported tennis ball size hail 2 miles north of Salt Gap.

Funnel Cloud, McCulloch

When
June 12, 6:01 PM CST
Where
McCulloch County, 1.82 mi NW of Melvin
Reported by
Public
Coordinates
31.220, -99.600

The public observed a large horizontal funnel cloud just northwest of Melvin. They could not confirm any contact with the ground.

Hail, McCulloch

When
June 12, 6:26 PM CST
Where
McCulloch County, 5.48 mi WNW of Brady Res
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
31.190, -99.460

A Storm Chaser reported golf ball size hail 7 miles east of Melvin.

Hail, McCulloch

When
June 12, 6:29 PM CST
Where
McCulloch County, 4.05 mi NW of Brady Res
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
31.190, -99.430

A Storm Chaser reported baseball size hail 7 miles northwest of Brady.

Hail, McCulloch

When
June 12, 6:35 PM CST
Where
McCulloch County, 0.59 mi W of Brady
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
31.130, -99.340

A trained spotter reported baseball size hail in Brady.

Hail, McCulloch

When
June 12, 6:42 PM CST
Where
McCulloch County, 0.59 mi W of Brady
Measured
1.25 in hail
Reported by
Public
Coordinates
31.130, -99.340

Public reported half dollar size hail.

Hail, McCulloch

When
June 12, 6:42 PM CST
Where
McCulloch County, 0.91 mi SW of Brady
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
31.120, -99.340

Storm chaser reported quarter size hail.

Hail, McCulloch

When
June 12, 6:45 PM CST
Where
McCulloch County, 0.91 mi SW of Brady
Measured
1 in hail
Reported by
Public
Coordinates
31.120, -99.340

Public reported quarter size hail.

Hail, McCulloch

When
June 12, 6:53 PM CST
Where
McCulloch County, 0.91 mi SW of Brady
Measured
1.5 in hail
Reported by
Public
Coordinates
31.120, -99.340

Public reported ping pong ball size hail.

Hail, Brown

When
June 12, 6:54 PM CST
Where
Brown County, Owens
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
31.850, -98.930

A Trained Spotter reported golf ball size hail in Owens.

Hail, McCulloch

When
June 12, 6:55 PM CST
Where
McCulloch County, 2.16 mi SSE of Brady
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
31.100, -99.320

A Storm Chaser reported golf ball size hail 2 miles south-southeast of Brady.

Hail, Brown

When
June 12, 6:56 PM CST
Where
Brown County, 2.72 mi ESE of Owens
Measured
1.25 in hail
Reported by
Public
Coordinates
31.830, -98.890

Public reported half dollar size hail.

Hail, McCulloch

When
June 12, 7:12 PM CST
Where
McCulloch County, Brady
Measured
2.5 in hail
Reported by
Public
Coordinates
31.130, -99.330

The public reported tennis ball size hail in Brady.

Hail, Brown

When
June 12, 7:16 PM CST
Where
Brown County, 6.65 mi NNW of Blanket
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
31.910, -98.820

A Trained Spotter reported golf ball to tennis ball size hail 6 miles north-northwest of Blanket.

Hail, Mason

When
June 12, 7:40 PM CST
Where
Mason County, 1.37 mi ENE of Katemcy
Measured
1.75 in hail
Reported by
Public
Coordinates
30.910, -99.250

The public reported golf ball size hail in Katemcy.

Hail, Mason

When
June 12, 8:24 PM CST
Where
Mason County, 3.63 mi E of Art
Measured
1.25 in hail
Reported by
Public
Coordinates
30.740, -99.060

Public reported half dollar size hail.

Hail, Menard

When
June 13, 4:40 PM CST
Where
Menard County, 4.31 mi NNW of Menard Co Arpt
Measured
1 in hail
Reported by
Public
Coordinates
30.990, -99.840

Public reported quarter size hail.

Hail, Concho

When
June 13, 4:45 PM CST
Where
Concho County, 0.59 mi E of Eden
Measured
1 in hail
Reported by
Public
Coordinates
31.220, -99.840

Public reported quarter size hail.

Hail, Menard

When
June 13, 5:00 PM CST
Where
Menard County, 0.59 mi W of Menard
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
30.920, -99.790

Trained spotter reported ping pong ball size hail.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyThe tornado archive for Texas, 2023Warnings in Texas, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1104803, 1104805, 1104810, 1104811, 1104806, 1104812, 1112325, 1104808, 1104864, 1104809, 1104903, 1104871, 1113159, 1104867, 1104882, 1104883, 1104884, 1104885, 1104886, 1104801, 1104887, 1104888, 1112332, 1104889, 1104890, 1104891, 1104892, 1104893, 1104895, 1104897, 1112334, 1104894, 1104898, 1104896, 1104902, 1104900, 1104901.